# SDR CA990812042

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 39145217CL
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) AN ENGINE COWL FIRE WAS CAUSED BY THE FAILURE OF A SECTION OF THE ACCELERATION PUMP NR 396653.
